# SDR AALA202012229019

- Difficulty date: November 25, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 33,443 hours, 13,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND RIGHT SIDE TRANSITION SHIELF FROM STA 767 TO 795 HAS CORROSION.  REPLACED TRANSITION SHIELD, IAW AARD 51-00-05-01 AND BOEING DRAWING 146A8127.
